MathSciNet Relay Station
MathSciNet bibliographic data
MR2802462 60H05 (60G40 60G99 60H99 60J65)
Li, Xinpeng; Peng, Shige Stopping times and related Itô's calculus with $G$-Brownian motion. Stochastic Process. Appl. 121 (2011), no. 7, 1492–1508.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement